Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Why do I get headache and tears in the left eye while staring ?

I have this pain in my head , when I stare at something for a short period of time and my eyes gets watery ecpecially in my left eye. I m 20 almost 21. Do you know what this could be from? Should I go to the er or doctor I also have a cyst in my left testicle. A eypidimical. And its hard for me to function a 100% at work. Idk why I ve never been like this I it just started happening like a week or two ago. And it feels like there s something behind my left eye I hope its not a tumer or something. Let me know thanks.
Asked On : Tue, 5 Apr 2011
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
As per the description of your symptoms, this seems to be more vision related problem and perhaps could be due to some changes in the eye vision. Firstly you should consult with your eye specialist doctor so that your vision can be checked. As for the cyst in the left testicle, the treatment would depend on the severity of its symptoms and would either require a conservative or a surgical approach for treatment. This can be determined after consultation with the urologist specialist. Hope this will help. Regards.
Answered: Sat, 9 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor